# SDR QXEA200400641

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 15,839 hours, 22,699 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Part time: 15,839 hours, 22,699 cycles
- Component: Smoke Detector
- Component part number: 473054
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2082 - DURING CRUISE FLIGHT, THE CREW REPORTED AN INTERMITTENT BAGGAGE SMOKE WARNING.  NO SMOKE WAS NOTED.  MAINTENANCE INSPECTED THE SYSTEM AND AIRCRAFT, THEN CLEANED AND RE-SEATED THE CONNECTORS ON BOTH BAGGAGE BAY SMOKE DETECTORS.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
